MAUDE Adverse Event Report: ARTHREX, INC. 3.0 X 14MM VAL SCREW, TI, STRL; BONE FIXATION SCREW/PLATE

ARTHREX, INC. 3.0 X 14MM VAL SCREW, TI, STRL; BONE FIXATION SCREW/PLATE
Model Number 3.0 X 14MM VAL SCREW, TI, STRL
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-8933v-14s screw (no batch number provided) was received for investigation.Visual inspection under microscope identified stripping to the threads inferior to the hex, as well as damage to the hex feature itself.The observed condition is most likely the result of over-engaging the driver in the screw head and/or over-torquing the screw during insertion.
 
Event or Problem Description
It was reported that doctor shook the angle inside the guide sleeve to drill, but the ar-8933v-14s screw did not lock.No adverse effect on the patient.The surgeon used a new product and the case is completed.

Brand Name
3.0 X 14MM VAL SCREW, TI, STRL
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19171286
Report Number1220246-2024-02281
Device Sequence Number7435928
Product Code HWC
UDI-Device Identifier00888867210264
UDI-Public00888867210264
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number3.0 X 14MM VAL SCREW, TI, STRL
Device Catalogue NumberAR-8933V-14S
Device Lot Number11087601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2021
Initial Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown